# SDR AWXA200501086

- Difficulty date: September 4, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 50,568 hours, 22,530 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53772092205
- Condition: Corroded
- Location: Fs 20-21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, DISCOVERED CORROSION ON SEAT TRACK FROM FS 20 TO FS 21, Y-765.  CORROSION WAS FOUND TO BE OUT OF LIMITS IAW AIRBUS 320 SRM 53-31-15 FIG 101.  MAINTENANCE REMOVED SEAT TRACK FROM FR20 TO FR21, Y-765 IAW AIRBUS 320 SRM 51-42-11.  RECEIVED NEW SEAT TRACK AND INSTALLED FROM FS 20 TO FS 21 Y-765 IAW AIRBUS 320 SRM 51-42-11 AND 51-72-11.
